# SDR ASAA2022092740119

- Difficulty date: September 27, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 57,415 hours, 16,901 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 10716
- Condition: Faulty
- Location: Right Ram Inlet
- Part time: 54,087 hours, 22,916 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES WITH RECALL AND EXTINGUISHES WITH RESET. GROUNDED - YES. REMOVED & REPLACED R/H RAM AIR INLET ACTUATOR REF B737-800 AMM 21-51-21.
